Totally umbilical submanifolds in some
semi-Riemannian manifolds
Colloquium Mathematicum, Tome 119 (2010) no. 2, pp. 269-299
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We investigate totally umbilical submanifolds in manifolds satisfying some curvature conditions of either recurrent or pseudosymmetry type in the sense of Ryszard Deszcz and derive the respective condition for submanifolds. We also prove some relations involving the mean curvature and the Weyl conformal curvature tensor of submanifolds. Some examples are discussed.
Keywords:
investigate totally umbilical submanifolds manifolds satisfying curvature conditions either recurrent pseudosymmetry type sense ryszard deszcz derive respective condition submanifolds prove relations involving mean curvature weyl conformal curvature tensor submanifolds examples discussed
Affiliations des auteurs :
Stanisław Ewert-Krzemieniewski 1
@article{10_4064_cm119_2_8,
author = {Stanis{\l}aw Ewert-Krzemieniewski},
title = {Totally umbilical submanifolds in some
{semi-Riemannian} manifolds},
journal = {Colloquium Mathematicum},
pages = {269--299},
year = {2010},
volume = {119},
number = {2},
doi = {10.4064/cm119-2-8},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm119-2-8/}
}
TY - JOUR AU - Stanisław Ewert-Krzemieniewski TI - Totally umbilical submanifolds in some semi-Riemannian manifolds JO - Colloquium Mathematicum PY - 2010 SP - 269 EP - 299 VL - 119 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm119-2-8/ DO - 10.4064/cm119-2-8 LA - en ID - 10_4064_cm119_2_8 ER -
Stanisław Ewert-Krzemieniewski. Totally umbilical submanifolds in some semi-Riemannian manifolds. Colloquium Mathematicum, Tome 119 (2010) no. 2, pp. 269-299. doi: 10.4064/cm119-2-8
Cité par Sources :